# SDR CA000614036

- Difficulty date: June 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,152 hours
- Engine: Pwa PT6A28
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Part number: 505244953
- Condition: Broken
- Location: Through Dash
- Component: Control Wheel, 995240554
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND SHORTLY AFTER TAKEOFF, THE MAIN STABILIZER TRIM FAILED. AIRCRAFT RETURNED TO BASE.  A WIRE WAS FOUND BROKEN ON THE COPILOT''''S SIDE WHERE THE WIRE GOES THROUGH THE DASH.  WIRE REPAIRED AND AIRCRAFT RELEASED TO SERVICE.
